# SDR UIEA2017020700150

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,704 hours, 949,626 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Card
- Condition: Not Seated
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RT ENGINE OH LP 1 STATUS MESSAGE DURING CRUISE.  PERFORMED ENGINE FIRE DETECTION SYSTEM BITE IAW FIM 26-11 TASK 804,   SEATED THE CIRCUIT CARD M689 IAW AMM 26-10-01/401 FAULT CLEARED.
